Year 2019, Volume 7, Issue 1, Pages 112 - 116 2019-04-15

On the New Wirtinger Type Inequalities

Mehmet Zeki Sarıkaya [1]

40 110

The aim of this paper to establish a generalized and refinement of Wirtinger type inequality.



Wirtinger inequality, Hölder's inequality.
  • [1] R. P. Agarwal and P. Y. H. Pang, Remarks on the generalizations of Opial’s inequality, J. Math. Anal. Appl. 190:2 (1995), 559–577.
  • [2] M. W. Alomari, On Beesack–Wirtinger Inequality, Results Math 72 (2017), 1213–1225
  • [3] P. R. Beesack, Integral inequalities involving a function and its derivative, Amer. Math. Monthly 78 (1971), 705–741.
  • [4] P. R. Beesack, Integral inequalities of the Wirtinger type, Duke Math. J. 25, 477-498, (1958).
  • [5] P. R. Beesack, Hardy’s inequality and its extensions, Pacific J. Math. 11 (1961), 39–61.
  • [6] G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, 1988.
  • [7] C. F. Lee, C.C. Yeh, C.H. Hong, R.P. Agarwal, Lyapunov and Wirtinger inequalities, Appl. Math. Lett. 17 (2004) 847–853.
  • [8] J. Jaros, On an integral inequality of the Wirtinger type, Applied Mathematics Letters 24 (2011) 1389–1392.
  • [9] D. S. Mitrinovic, J.E. Pecaric and A.M. Fink, Inequalities involving functions and their integrals and derivatives, Dordrecht, 1991.
  • [10] S-E. Takahasi and T. Miura, A note on Wirtinger-Beesack’s integral inequalities, Math. Inequal. Appl. 6 (2003), no. 2, 277–282.
  • [11] C. A. Swanson, Wirtinger’s inequality, SIAM J. Math. Anal. 9, 484-491, (1978).
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-6165-9242
Author: Mehmet Zeki Sarıkaya (Primary Author)
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath543357, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {112 - 116}, doi = {}, title = {On the New Wirtinger Type Inequalities}, key = {cite}, author = {Sarıkaya, Mehmet Zeki} }
APA Sarıkaya, M . (2019). On the New Wirtinger Type Inequalities. Konuralp Journal of Mathematics (KJM), 7 (1), 112-116. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/543357
MLA Sarıkaya, M . "On the New Wirtinger Type Inequalities". Konuralp Journal of Mathematics (KJM) 7 (2019): 112-116 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/543357>
Chicago Sarıkaya, M . "On the New Wirtinger Type Inequalities". Konuralp Journal of Mathematics (KJM) 7 (2019): 112-116
RIS TY - JOUR T1 - On the New Wirtinger Type Inequalities AU - Mehmet Zeki Sarıkaya Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 112 EP - 116 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) On the New Wirtinger Type Inequalities %A Mehmet Zeki Sarıkaya %T On the New Wirtinger Type Inequalities %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Sarıkaya, Mehmet Zeki . "On the New Wirtinger Type Inequalities". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 112-116.
AMA Sarıkaya M . On the New Wirtinger Type Inequalities. Konuralp J. Math.. 2019; 7(1): 112-116.
Vancouver Sarıkaya M . On the New Wirtinger Type Inequalities. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 116-112.